| Model Number |
A2-80071-DF |
| Medical Device Problem Codes |
Crack (1135); Leak/Splash (1354); Mechanical Problem (1384); Device Operates Differently Than Expected (2913); Material Integrity Problem (2978); Physical Property Issue (3008)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported filter cracking issue could not be confirmed.The infusion nurse manager at the user facility reported to zyno medical on (b)(6) 2018 that "i have discarded those defective tubings.If i have anymore trouble going forward, i will save those and send you all the correct information".No investigation was performed as no affected set was saved.Correction: the infusion nurse manager reported that the affected set has a lot# of a2-80071-df.This should be model number of the set.The lot# information is unknown upon following up with this representative.
Event or Problem Description
A distributor representative reported a filter crack issue to zyno medical on (b)(6) 2018: "i have a customer that is having problems with her tubing.She is going to send in some defective sets to zyno".Information from the user facility was forwarded to zyno medical: "i had one tubing with a filter lot #a2-80071-df that was defected.The filter exploded as i was flushing the tubing".On (b)(6) 2018 the distributor representative forwarded additional information to zyno medical: "i tried those steps several times, but that did not help.I was infusing orencia.It had 3 defective tubings sets.But i have never had this issue ever before with any of my drugs.I prime the lines outside the pump then place it in the pump.It runs for about 15 minutes then it alarms occlusion.After flushing the iv i run the pump again with no success.I also have tried to infuse via gravity and there is no flow.The occlusion is in the filter.There was not any harm to the patient".Zyno medical followed up with the user facility representative who is an infusion nurse manager on (b)(6) 2018 and received the response as "the dates of the incidents were on (b)(6).The lot number is the same one as seen below.Lot #a2-80071-df.I had 3 defective sets.What happens is that the filter becomes clogged or at least refuses to drip on or off the pump.I end up having to change the tubing to get a new line to continue the infusion.I never prime the tubing in the pump".No patient harm or injury occurred for this case.No other patient information is available.Lot information and expiration date information are unknown.This mdr is addressing the one out of the 3 affected sets reported.The event for this incident is (b)(6) 2018.The other two incidents are reported under mdr# 3006575795-2018-00042 and 3006575795-2018-00043.